# SDR HALA0800368

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,159 hours, 12,768 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Metering Unit
- Part number: FG1006AA15
- Part serial: N0025
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 904 hours, 166 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT FUEL QUANTITY INDICATION BLANK INTERMITTENTLY.  ACCOMPLISHED FQUIS BITE PER FIM 28-41-00.  SHOWED FAULT CODE 63.  ACCOMPLISHED FIM 28-41-00 TABLE 127.  E/E WET CAPACITANCE CHECKED GOOD.  FQIS INSULATION RESISTANCE TEST CHECKED GOOD.  REMOVED AND REPLACED LEFT WING MAIN TANK UNIT NR 13 PER AMM 28-41-00.  ACCOMPLISHED FQIS BITE AND NO FAULTS NOTED.  LEAK CHECK OK.  OK FOR SERVICE.
